# SDR 2006FA0000568

- Difficulty date: June 1, 2006
- Submitted: June 6, 2006
- Operation: General aviation
- Aircraft: N422DL
- Make and model: Diamon DA 40
- Aircraft serial: 42L002
- System (JASC): 2720 · Rudder Control System
- Part: Spring
- Condition: Loose
- Location: Rudder
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THIS HAS TO DO WITH RUDDER CENTERING BUNGEES OR SPRINGS THERE IS ONE ON BOTH SIDES OF THE RUDDER.  AFTER FLT, MECHANIC NOTICED SOME PARTS SETTING ON RUDDER HORN AS IF THEY HAD BEEN REMOVED AND PUT THERE, AN INSP OF  RUDDER, IT WAS DETERMINED THAT THEY FELL OFF JUST AS AC WAS PARKED AS ALL OF PARTS FOR BUNGEE WAS THERE.  AFTER CONSULTING MAINT, PARTS ALONG WITH AC PARTS WERE REASSEMBLED USING LOCK TIGHT AS THERE IS NO LOCKING DEVICE.  PNS FOUND ON RUDDER ARE: (ROD, D60-2723-00-31) (SPACER, D60-2723-00-32) (SPRING, VD-283A-10) (SPACER, D60-2723-00-33) IF THESE PARTS WOULD HAVE FALLEN OUT IN FLIGHT THIS COULD HAVE LOCKED UP THE RUDDER. SUGGEST THERE SHOULD BE SOME SORT OF LOCKING DEVICE INSTALLED.  (K)
